Publication detail

Three-points singular boundary value problem

DIBLÍK, J. BAŠTINEC, J.

Original Title

Three-points singular boundary value problem

English Title

Three-points singular boundary value problem

Type

journal article - other

Language

en

Original Abstract

A singular Cauchy-Nicoletti problem for a system of three ordinary differential equationes is considered. An approach which combines topological method of T.Waźewski and Schauder sprinciple is used. Theorem concerning the existence of a solution of this problem (a graph of which lies in a given domain) is proved. Moreover, an estimation of its coordinates is proved.

English abstract

A singular Cauchy-Nicoletti problem for a system of three ordinary differential equationes is considered. An approach which combines topological method of T.Waźewski and Schauder sprinciple is used. Theorem concerning the existence of a solution of this problem (a graph of which lies in a given domain) is proved. Moreover, an estimation of its coordinates is proved.

RIV year

1999

Released

01.12.1998

ISBN

1331-0623

Periodical

Mathematical Communications

Year of study

3(1998)

Number

2

State

HR

Pages from

211

Pages to

219

Pages count

9

Documents

BibTex


@article{BUT37581,
  author="Josef {Diblík} and Jaromír {Baštinec}",
  title="Three-points singular boundary value problem",
  annote="A singular Cauchy-Nicoletti problem for a system of three ordinary differential equationes is considered. An approach which combines topological method of T.Waźewski and Schauder sprinciple is used. Theorem concerning the existence of a solution of this problem (a graph of which lies in a given domain)  is proved. Moreover, an estimation of its coordinates is proved.",
  chapter="37581",
  number="2",
  volume="3(1998)",
  year="1998",
  month="december",
  pages="211--219",
  type="journal article - other"
}